RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2017, Volume 58, Number 1, Pages 95–103 (Mi smj2843)  

The index set of the groups autostable relative to strong constructivizations

S. S. Goncharovab, N. A. Bazhenovab, M. I. Marchukab

a Sobolev Institute of Mathematics, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: We obtain an exact bound for the algorithmic complexity of the class of strongly constructivizable computable groups that are autostable relative to strong constructivizations.

Keywords: computable model, strongly constructivizable model, autostability, autostability relative to strong constructivizations, group, $2$-step nilpotent group, hyperarithmetical hierarchy, index set.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00376
16-31-60058-мол_а_дк
Ministry of Education and Science of the Russian Federation НШ-6848.2016.1
The first author was supported by the Russian Foundation for Basic Research (Grant 14-01-00376). The second author was supported by the Russian Foundation for Basic Research (Grant 16-31-60058-mol_a_dk). The third author was supported by the State Maintenance Program for the Leading Scientific Schools of the Russian Federation (Grant NSh-6848.2016.1).


DOI: https://doi.org/10.17377/smzh.2017.58.110

Full text: PDF file (315 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2017, 58:1, 72–77

Bibliographic databases:

Document Type: Article
UDC: 510.5+512.54.0
MSC: 35R30
Received: 15.07.2016

Citation: S. S. Goncharov, N. A. Bazhenov, M. I. Marchuk, “The index set of the groups autostable relative to strong constructivizations”, Sibirsk. Mat. Zh., 58:1 (2017), 95–103; Siberian Math. J., 58:1 (2017), 72–77

Citation in format AMSBIB
\Bibitem{GonBazMar17}
\by S.~S.~Goncharov, N.~A.~Bazhenov, M.~I.~Marchuk
\paper The index set of the groups autostable relative to strong constructivizations
\jour Sibirsk. Mat. Zh.
\yr 2017
\vol 58
\issue 1
\pages 95--103
\mathnet{http://mi.mathnet.ru/smj2843}
\crossref{https://doi.org/10.17377/smzh.2017.58.110}
\elib{http://elibrary.ru/item.asp?id=29159906}
\transl
\jour Siberian Math. J.
\yr 2017
\vol 58
\issue 1
\pages 72--77
\crossref{https://doi.org/10.1134/S0037446617010104}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000396065100010}
\elib{http://elibrary.ru/item.asp?id=29496518}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85014701179}


Linking options:
  • http://mi.mathnet.ru/eng/smj2843
  • http://mi.mathnet.ru/eng/smj/v58/i1/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:27
    References:10
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018